×

Positive solutions of singular integral equations. (English) Zbl 0988.45004

The nonlinear singular integral equation \[ y(t)= h(t)+ \int^T_0 K(t,s)f \bigl(y(s)\bigr)ds,\;t\in\langle 0,T\rangle,\;T\in(0,+ \infty \rangle \] is considered. The Schauder fixed point theorem \((T< \infty)\) and the Schauder-Tikhonov fixed point theorem \((T=+ \infty)\) are used to establish the existence of continuous, positive solution of the equation with \(0<K(t,s)\in L^1 (0,T)\) for each \(t\in \langle 0,T\rangle\).

MSC:

45G05 Singular nonlinear integral equations
45M20 Positive solutions of integral equations
PDF BibTeX XML Cite
Full Text: DOI Link

References:

[1] P.J. Bushell, On a class of Volterra and Fredholm nonlinear integral equations , Math. Proc. Cambridge Philos. Soc. 79 (1976), 329-335. · Zbl 0316.45003
[2] C. Corduneanu, Integral equations and stability of feedback systems , Academic Press, New York, 1973. · Zbl 0273.45001
[3] L. Erbe, D. Guo and X. Liu, Positive solutions of a class of nonlinear integral equations and applications , J. Integral Equations Appl. 4 (1992), 179-195. · Zbl 0755.45006
[4] M. Meehan and D.O’Regan, Multiple nonnegative solutions of nonlinear integral equations on compact and semi-infinite intervals , Appl. Anal., · Zbl 1021.45007
[5] M. Meehan and D. O’Regan, Positive solutions of singular and nonsingular Fredholm integral equations , J. Math. Anal. Appl., 240 (1999), 416-432. · Zbl 0948.45004
[6] D. O’Regan, Existence results for nonlinear integral equations , J. Math. Anal. Appl. 192 (1995), 705-726. · Zbl 0851.45003
[7] D. O’Regan and M. Meehan, Existence theory for nonlinear integral and integrodifferential equations , Kluwer Academic Publ., Dordrecht, 1998. · Zbl 0905.45003
[8] C.A. Stuart, Positive solutions of a nonlinear integral equation , Math. Ann. 192 (1971), 119-124. · Zbl 0203.42101
[9] C.A. Stuart, Existence theorems for a class of nonlinear integral equations , Math. Z. 137 (1974), 49-66. · Zbl 0289.45013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.